Abstract convolution function algebras over homogeneous spaces of compact groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2019) Abstract convolution function algebras over homogeneous spaces of compact groups. Illinois Journal of Mathematics, 59 (4). pp. 1025-1042. ISSN 0019-2082

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: 27 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 14:33
Last Modified: 23 Mar 2020 14:33
Status: Published
Publisher: Duke University Press
Identification Number: https://doi.org/10.1215/ijm/1488186019

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics